Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Are Long Term Effects Of Medicine Taken For Restless Legs?

Hi, I’ve been taking this medication for a week now it has calmed down my legs at night and has helped a lot with my pain. I don’t like that it makes me feel weird sometimes when I go to talk I forget what I’m going to say and it makes my face feel tingly. What are long term effects of this medicine and how long do people are it for?
Fri, 29 Jul 2022
Report Abuse
Cardiologist 's  Response
Hello,

Regarding your concern, I would explain that if your are taking Gabapentin, it may lead to some confusion during the period that you are taking it, but the adverse effects usually subside after stopping the drug. I recommend also checking iron plasma levels for possible deficiency, considering the fact that iron deficiency usually leads to restless leg syndrome. You should discuss with your doctor on the above tests.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Ilir Sharka, Cardiologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
What Are Long Term Effects Of Medicine Taken For Restless Legs?

Hello, Regarding your concern, I would explain that if your are taking Gabapentin, it may lead to some confusion during the period that you are taking it, but the adverse effects usually subside after stopping the drug. I recommend also checking iron plasma levels for possible deficiency, considering the fact that iron deficiency usually leads to restless leg syndrome. You should discuss with your doctor on the above tests. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Ilir Sharka, Cardiologist